Taking soma or carisoprodol can potentiate hydrocodone
, but that is only because it's also a CNS (Central Nervous System) depressant. I doubt it will increase the euphoria
, but it will increase the downer part of hydrocodone.
This is dangerous to deadly depending on how much you take. No shit, you CAN end up dead doing this.....and if you get no extra euphoria (on the slight chance you do) then why risk it?
wil311 up there brings up a great point about the acetaminophen
(tylenol) and your liver, doing some reading on that here on DF could help out so you don't possibly die from liver failure.
Yeah, stay safe, please don't mix CNS depressants
together, it is a dangerous risk and usually not worth it because as your tolerance goes up, so do the chances of dying.
There are more safe items to potentiate the opiate
euphoria, this is if you want to end up where most end up. It seems you are not to far in and would not go through PAWS
(look that up in the search engine and click "only threads" here) just yet. Might want to read up about PAWS, then make the choice to keep feeling that super warm euphoria. As great as you feel now from it, it comes back in the initial 4 to 7 days (if you are lucky) times 5 or more as misery and suffering........and then the PAWS.
Regardless, if you are going to continue, good luck and I hope I see you down the road on the other side warning others how much it's not a good idea. Oh, please don't mix CNS depressants.